MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of an incident involving a shower chair by the end user's wife who stated the shower chair shattered while in use.The end user fell and hit his head on the back of the tub and fell on his leg stump causing an open wound that required antibiotics.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key19251867
Report Number2438477-2024-00023
Device Sequence Number6438011
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
Report Date (Section F) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2024
Event Location Home
Date Report to Manufacturer05/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Date Report Sent to FDA05/06/2024